# SDR FDEA202309081761

- Difficulty date: September 8, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB7264
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING OUTBOARD OF MAIN LANDING GEAR ABOVE PANEL 541BB HAS CORROSION. AREA IS   AROUND INBOARD SIDE OF FASTENER RETAINING RING ABOVE GROSS WEIGHT DOUBLER. REMOVED CORROSION ON LH MLG SUPPORT LOWER DOUBLER (UPPER EXPOSED SURFACE) PER   SRM 51-21-04-0G.  BLENDED AND ACCEPTED AS IS PER EA T 1-5330-T0376395 "WINGS PLATES AND   SKINS - MAIN LANDING GEAR SUPPORT LOWER DOUBLER REWORK - REPAIR    MAJOR REPAIR
